login   |    View Cart (0)    |    about us   |    contact us   |    1-800-722-9008     

Hub4Health Home Logo

Invacare® Aspirin 325 mg Coated
Lightly coated, regular strength aspirin. Temporarily relieves minor aches and pains due to headache, toothache, muscular aches, backache, minor arthritis pain, the common cold and menstrual cramps. Reduces fever. Active ingredient in each tablet: Aspirin 325mg. Inactive ingredients: hypromellose, polyethylene glycol, propylene glycol, starch.
ITEM: #ISG721ASPIRIN
Quantity :
$3.00
Invacare® Aspirin 325 mg Coated